# SDR CNMA2019120310001

- Difficulty date: November 29, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N234AX
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 67,269 hours, 10,229 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225130211
- Part serial: 7CFJ
- Condition: Shorted
- Location: Weather
- Part time: 6,894 hours, 1,261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE CENTER PEDESTAL AT TOC. CORRECTIVE ACTION: REMOVED AND REPLACED WEATHER RADAR CONTROL PNL DO TO SHORTING, SMOKE, AND HEAVY BURNT SMELL. IAW AMM 34-43
